# SDR COEA2016031537911

- Difficulty date: March 15, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53371100214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FWD CENTER FUSELAGE INTERNAL BONDED DOUBLER AT ANTENNA LOCATION, FRAMES 20-21 HAVE LEVEL 2 CORROSION.  REPAIR IAW SRAS CE-1825/16, 10215, DATED 5/19/2016.
